Taylor Series of Conformal Mappings onto Symmetric Quadrilaterals
Mathematics & Statistics
We discuss the positivity (or lack thereof) of the non-vanishing coefficients of the Taylor series expansion about (Formula presented.) for the Riemann map of a family of rectangles and rhombi with defined symmetries.
Complex Variables and Elliptic Equations
Lanzani, L., Myers, J. L. & Raich, A. S. (2015). Taylor series of conformal mappings onto symmetric quadrilaterals. Complex Variables and Elliptic Equations, 60(8): 1133-1141, DOI: 10.1080/17476933.2014.1001382